# SDR GLBA20110729F

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 30,530 hours, 36,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR DOOR AFT CABLE COVER TORN.  MX REPLACED THE DOOR CABLE, OPS CHECKED GOOD.
